Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taken Zpak for upper respiratory infection. Dry cough, breathlessness, post nasal drip, phlegm. No fever

I just recently took a zpak for an upper respiratory infection. The last few nights I have awoke gasping for air after a dry cough. I do feel like I have a little bit of a post nasal drip still and a dry cough that is not productive. Feel some phlegm in the back of my throat. Do not have fever or any other symptoms. I do feel a bit fatigued and like I cannot take a deep breath.....
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THE ANTIBIOTICS IN SOAR THROAT CAN LEAD TO THIS CONDITIONS
AS MOSTLY ANTIBIOTICA ARE OVER PRESCRIBED AND THEY ARE NOT REQUIRED IN MANY CSES
TAKE MONTAIR FX(COMBINATION OF MONTELUCAST AND FEXOFENADINE)TAB SINGULAR 10 MG BD
SYP ASCORIL 1/2 TSF BD
SYP TOSSEX 1/2 TSF NIHT
APLY NEOMYCIN H EYE OINTMENMT IN NOSE BD
SEA WATER DROPS 2 DROPS AT NIGHT IN EACH NOSE
TAKE FOR 10=14 DAYS
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor